# SDR SWAA051940

- Difficulty date: June 30, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 27,389 hours, 17,526 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Part number: BACC63
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  RUDDER TRIM FAILED.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR CONNECTOR PER MM.
